# SDR ASOA00058

- Difficulty date: May 21, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7120301
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4582 - EN ROUTE TO QRH AT 29,000 FEET, CREW RECEIVED HYDRAULIC 2 LOW PRESSURE MESSAGE WITH A SLIGHT SHUTTER AND A DIPPING OF WING WHILE IN AUTOPILOT.  CREW FOLLOWED QRH PROCEDURES AND DIVERTED TO RIC.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED THE FLEX PRESSURE LINE TO THE NR 2 ENGINE HYDRAULIC PUMP.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
